# SDR HNAA2017092100324

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 45,265 hours, 38,278 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PREVIOUS FLIGHT, SMOKE WAS REPORTED COMING FROM THE INLET OF THE NR 1 ENGINE.   GROUND RAN THE AIRCRAFT, ALL ENGINE INDICATIONS NORMAL. ON SHUTDOWN, NO SMOKE VISIBLE FROM ENGINES.  OK FOR SERVICE.
